Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: D. Ramakrishnan and R. J. Valenza
Title: Fourier analysis on number fields
Additional book information: Springer, New York, 1999, xxi + 350 pp., ISBN 0-387-98436-4, $39.95$

References [Enhancements On Off] (What's this?)

Hecke, E. Eine neue Art von Zetafunktionen und ihre Beziehungen zur Verteilung der Primzahlen, Erste und Zweite Mitteilung. Mathematische Werke, Vandenhoeck and Ruprecht, Gottingen, 1970.
Ramakrishnan, D. and Valenza, R. Fourier Analysis on Number Fields. Graduate Texts in Mathematics, Number 186, Springer, New York, 1999. CMP 99:12
Tate, J. Fourier Analysis in Number Fields and Hecke's Zeta-Functions, Thesis, Princeton, 1950. Reprinted in Algebraic Number Theory, J. W.S. Cassels and A. Frölich, editors, Academic Press, London-Orlando-New York, 1967. MR 0217026
Weil, A. Basic Number Theory. Volume 144 in Die Grundlehren der Mathematischen Wissenschaften in Einzeldarstellungen, Springer, New York, 1967. MR 0234930

Review Information:

Reviewer: Jeremy Teitelbaum
Affiliation: University of Illinois at Chicago
Journal: Bull. Amer. Math. Soc. 37 (2000), 373-377
Published electronically: April 7, 2000
Review copyright: © Copyright 2000 American Mathematical Society